# SDR HEEA072734

- Difficulty date: April 19, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N970AE
- Make and model: Snias AS350B
- Aircraft serial: 3235
- Aircraft time: 689 hours
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: SS50
- Part serial: 414
- Condition: Failed
- Location: Elelctrical
- Part time: 689 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NOT CHARGING MEDICAL EQUIPMENT.
